논문KCI 등재
A curvature-like tensor field on a Sasakian manifold
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
We investigate a curvature-like tensor defined by (3.1) in Sasakian manifold of dimension$\geq 5$, and show that this tensor satisfies some properties. Especially, we determine compact Sasakian manifolds with vanishing this tensor and improve some theorems concerning contact conformal curvature tensor and spectrum of Laplacian acting on $p(0\leq p\leq 2)$-forms on the manifold by using this tensor component.
참고문헌 (10)
- \vol 68 \yr 1958 \page 721--734\endref, "\ref \key 2\by W. M. Boothby and H. C. Wang \paper On contactmanifolds \jour Ann. of Math"
- \ref \key 3\by S. Funabashi, "and J. S. Pak\paper Traceless component of the conformal curvature tensor inK\"
- \ref \key 4 \by J. C. Jeong, "and J. S. Pak\paper On the contact conformal curvature tensor \jour Bull.Korean Math. Soc. \vol 27 \yr 1990 \page no. 2", pp.133~
- \ref \key 5 \by M. Matsumoto, "u}$man \paper On theC-Bochner curvature tensor \jour TRU Math. \vol 5 \yr 1969 \page21--30\endref"
- "\ref \key 6 \by K. Ogiue \paper On almost contact manifoldsadmitting axiom of planes or axioms of free mobility \jour KodaiMath. Sem. Rep \vol 16 \yr 1964 \page 223--232\endref"
- "\ref \key 8 \by V. K. Patodi \paper Curvature and the fundamentalsolution of the heat operator \jour J. Indian Math. Soc. \vol 34\yr 1970 \page no. 3-4", pp.269~
- \vol 21 \yr 1969 \page 501--507\endref, "\ref \key 10 \by S. Tanno \paper Sasakian manifolds with constant$\phi$-holomorphic sectional curvature \jour T\^ohoku Math. J."
- "\ref \key 11 \bysame \paper Eigenvalues of the Laplacian ofRiemannian manifolds \jour T\^ohoku Math. J. \vol 25 \yr 1973\page 391--403\endref"
- \ref \key 12 \by Gr. Tsagas \paper On the spectrum of the Laplaceoperator for the exterior 2-forms \jour Tensor, "\vol 33 \yr1979 \page no. 1", 94--96\endref
- "\ref \key 13 \by S. Yamaguchi and G. Chuman \paper Eigenvalues ofthe Laplacian of Sasakian manifolds \jour TRU Math. \vol 15 \yr1979 \page no. 2", pp.31~
관련 논문AI추천
Sasakian manifolds with quasi-conformal curvature tensor전재복, Abul Kalam Gazi, Uday Chand De대한수학회 · 대한수학회보2008 · 제45권 제2호On the concircular curvature tensor of a contact metric manifoldD.E. Blair, Jeong-Sik Kim, Mukut Mani Tripathi대한수학회 · 대한수학회지2005 · 제42권 제5호On Generalized Recurrent Sasakian ManifoldsQuddus Khan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제2호On generalized Ricci-recurrent trans-Sasakian manifolds김정식, Mukut Mani Tripathi, Rajendra Prasad대한수학회 · 대한수학회지2002 · 제39권 제6호On Lorentzian α-Sasakian ManifoldsAhmet Yildiz, Cengizhan Murathan경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제1호On C-Bochner curvature tensor of a contact metric manifold김정식, 최재동, Mukut Mani Tripathi대한수학회 · 대한수학회보2005 · 제42권 제4호
이 간행물의 다른 논문 (20건)
Bounded matrices over regular ringsShuqin Wang, Huanyin Chenpp. 1-7Symmetric bi-$\left( \sigma ,\tau \right) $ derivations of prime and semi prime gamma ringsMustafa A, Sahin Ceranpp. 9-16Eigenvalues of a random walk on oriented matroids안승호, 방신옥pp. 17-25A counterpart of Bessel’s inequality in inner product spaces and some gr\"uss type related resultsSever S. Dragomirpp. 27-41Weak inverse shadowing and genericity최태영, 이건희, 김성식pp. 43-52
